Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    3
  • views
    8098

day 91!

sparkley

148 views

Day 91;

wow! 9 more days will make it 100! that's pretty awesome :D

anyway, i have been taking the two every other day.. somehwhat. i get off track sometimes, okay?! ahaha but the main thing was that lst timke they didnt completely fill my prescription because the pharmacy ran out. so i started running low, of course, and they were still out at my hospital, so i had to go to walmart. and ipledge was causing all these problems, i was just trying to complete the FIRST prescrition! jeeze, it really chaps my khakis.

but i got more than nough now, they just gave me a brand new prescription i guess... but it's claravis now, not amnesteem. i dont think theres a difference anyway, but i like this packaging better. actually, i like the amnesteem pills better (no idea why) but i hate the packaging. ts way more difficult to get the pill out.

okay getting to the more important part, i'm am so dry, its actually uncomfortable! and i absolutely depend on aquaphor! before i could go a few hours-or even a day- getting by on regular chapstick. no big deal, i just had to apply it a lot more. now, if i dont have aquaphor... i dont even want to know. i though i forgot it the other day, and i started to panic! i didnt want my lips to start bleeding or something!!

also, i got this off-brand of eucerin (SOOOO much cheaper!) and if i forget to apply that (i have to smother my entire body in it now) then i will be itchy beyond belief all day long! in fact, one day i didnt put any on my arms, and i scratched them so bad and they got so dry that it was red-not just red, but kinda like a scab. i could FEEL it- like i got a really bad scratch and there was kind of a scab...it's hard to explain. but whatever you call it, it wont go away by my wrists. i'll have to carry around lotion with me and just constantly apply it there.

hmmm i think thats all the news. just much more dry than i used to be. uncomfortable dry (unless i apply lotion :D liberally) but even then, at night, once i get in bed, if i'm on my side and i kinda stretch my arm over (say, putting my hand under my head or something, so it's kinda stretching a tiny bit) then i get itchy! and i'm obviously itchy from being dry, just to be clear :D the solution would be to put more lotion on before bed, but i'm too lazy to do that haha.

i also want to add- back pain, i havent noticed it for a while. maybe i'm used to it, maybe its gone. idk. and lately, i think my face is breaking out a little. bummer :/ but is not bad. oh and nothing but scars on my back :D i heard people have had their black heads just fall out, will that happen with me? i have a bunch on my nose. they have cleared up since i started taking accutane, but not completely. theres also a lot of clogged pores now, around my nose, and kind of on my cheeks (the part thats closer to your nose).

once i'm done with my course i'm gonna work on my scars. those are what really bothers me now >:[ i think they were the worst part from the beginning! i dont think any of them are permanent... the red ones fade, right? i'mm starting soccer at school, and i would love to play confidently with no make up, but i dont see it happening! my face is too red!

i'm not sure what to do though. like at my next appointment, she's going to ask me if i'd like to stay on 40mg or go back to 20 mg. i think i can countinue with 40mg every other day, it's fine. and i'm pretty sure she will let me keep it that way, just being every other day until im all done.

but i wonder if i should try 40mg every day?

no back and forth, you know?



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×